MathSciNet Relay Station
MathSciNet bibliographic data
MR1277059 (95h:57020) 57N10 (57M25)
Murakami, Hitoshi Quantum ${\rm SU}(2)$-invariants dominate Casson's ${\rm SU}(2)$-invariant. Math. Proc. Cambridge Philos. Soc. 115 (1994), no. 2, 253–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement